MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1055/s-2007-979508

Медицинская библиотека · Pharmacopsychiatry · 1997

Tachycardia, orthostatic hypotension and profound weakness due to concomitant use of fluoxetine and nifedipine.

Azaz-Livshits T L, Danenberg H D

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

The use of the selective serotonin reuptake inhibitor fluoxetine is associated with only minor cardiovascular effects. However, due to a possible inhibitory effect on the metabolism of calcium channel blockers it may potentiate the activity of nifedipine, causing profound adverse cardiovascular effects. This report describes the appearance of profound weakness, orthostatic hypotension and tachycardia following the initiation of fluoxetine treatment in a nifedipine-treated 80-year-old patient.

Для цитирования: Azaz-Livshits T L, Danenberg H D. Tachycardia, orthostatic hypotension and profound weakness due to concomitant use of fluoxetine and nifedipine.. Pharmacopsychiatry. 1997. DOI: 10.1055/s-2007-979508.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.